Menu
Your Cart

Fever and Pain

Brand: Teva
Acamol Tsinun liqui-gels - Day treatment Active Ingredients Each liquigel capsule contains: Paracetamol 250 mg Pseudoephedrin hydrochlor..
$21.30
Brand: Dexcel Pharma
Active Ingredients Each capsule contains: Ibuprofen 400 mg Indications Therapeutic group: Ibuprofen belongs to a group of medicines called Non Steroid..
$22.82
Brand: Pfizer
Active Ingredients Each capsule contains: Ibuprofen 200 mg (present as the free acid and potassium salt). Indications Therapeutic group: Non-Steroidal..
$41.08
Brand: Dexcel Pharma
Dexamol kid chewable tablets Active Ingredients Each Chewable tablet contains: Paracetamol 250 mg Indications Dexamol kid intended as an analgesic and..
$12.17
Showing 1 to 4 of 4 (1 Pages)